# SDR DALA2014121406547

- Difficulty date: December 11, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 68,214 hours, 29,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Wrong Part
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING THE FLOOR SUPPORT Y +254, FRAMES 12-24 OEM SPLICES FOUND TO BE INCORRECT.  CUTOUT FLOOR SUPPORT FROM FRAMES 24- 25.5 IAW SRM 53-00-14, FIG 207.   INSTALLED REPAIR IAW SRM 51-42-11 & 53-00-14, FIG 207.
